# SDR K5SR20170117P2752

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N113HS
- Make and model: Cirrus SR22T
- Aircraft serial: 0484
- Aircraft time: 272 hours
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21986203
- Part serial: NA
- Condition: Collapsed
- Location: Cabin Air
- Part time: 272 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED THAT HIS TKS SYSTEM HAD LITTLE TO NO FLOW IN-FLIGHT AND ON GROUND. PERFORMED OPERATIONAL CHECK AND CONFIRMED DISCREPANCY.  PERFORMED INSPECTION OF TKS FILTER AND FOUND THAT FILTER HAD COLLAPSED AND SWELLED, WHICH CAUSED THE TKS #1 AND #2 METERING PUMPS TO FAIL AND 3 WAY VALVE TO OVER PRESSURIZE AND BLOW OUT THE POPPETS ON THE 3 WAY VALVE. REMOVED AND REPLACED TKS FILTER, BOTH PUMPS AND 3 WAY VALVE. OPERATIONAL AND LEAK CHECK OF TKS CHECKED SATISFACTORY.
